Recent Activity

  • gkdubey
    gkdubey commented on sarahc5885's answer to Why am I gaining weight? :

    Thank YOU!

    17 days ago
  • gkdubey
    gkdubey commented on Acompanie's answer to Why am I gaining weight? :

    Thanks so much! I appreciate the input guys!

    17 days ago
  • gkdubey
    gkdubey asked the Question: Why am I gaining weight?

    So I've done Daily Burn religiously for almost 3 full weeks now. Not just that, but on the so called "off" days where they do mobility and yoga, I do the P90X YogaX video instead (which, if any of you know what that's all about, you know that it is WAY more intense, almost if not equally as intense as the TBT workouts). So I don't understand how I'm gaining weight. And it's not muscle, I'm talking about gaining bellyfat. My midline is increasing. I haven't stuck true to the Ignite diet though, and I can see how that would cause problems. But still, shouldn't I be losing weight regardless starting this new workout program? I workout my hardest every day and I haven't taken a single day off except today, my first and only day off in almost 3 weeks! That's because I have a bad lower back and I seemed to have slightly injured myself so I'm taking it easy for now. I might do the Mobility workout that's scheduled for today later today or I might skip it altogether. But honestly, 3 weeks into this and I figured I would have some serious results to show. I've done 40 days of P90X and I was in the best shape of my life. These workouts are almost as intense as the P90X workouts! The big thing I'm not mentioning is I'm on a certain medication that has a terrible side effect: Weight Gain. Since getting on this drug I've gained SO much weight and it's impossible to lose it. I used to be the skinniest person you could imagine. I was 150lb and well toned. Now I'm 170 with a gut and I hate it. But I've been on this medication for over a year. I didn't just start taking it. So I figured the Daily Burn would have helped regardless. The last thing I need to mention is the fact that I have NOT been sleeping well the last few weeks. I have been waking up a few times a night. The bad part about this is I have to take that medication I spoke of at nighttime. And after you take it, if you don't go STRAIGHT to bed, you will eat like effing crazy for about 8 hours. It's almost like you can't even help it, the craving for food is so strong. I used to not notice this because I would sleep through the night no problem. By the time you wake up this effect wears off. But now, in the last few weeks, I have been waking up in the middle of the night, lately just once but before 2 or 3 times to go downstairs and get snacks. I try to make them healthy but its almost always the evil 6. So is this is main reason why I'm gaining so much weight? Does this midnight eating completely negate the effects from my Daily Burn + P90X YogaX workouts? If so, that's really disappointing. I'm sure you all wonder why I don't just get off this medication...well, I'm trying. But its for bipolar disorder and the withdrawal effects are horrendous. Worse than heroin withdrawal (and I can tell you a thing or two about that because I'm a recovering heroin addict, over 1 year clean!) So I'm working with my psychiatrist to slowly wean me off this drug but I seriously need to lose weight in the meantime. I'm 25 years old! I'm too young to be overweight! Please, any and all advice would be great. Thank you all that stuck it through to the end and read my story. I'm debating starting a new workout program after Daily Burn ends, maybe Insanity, Inferno or maybe P90X again since I've seen results from that before!

    22 days ago